# SDR AALA202110150753

- Difficulty date: October 12, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 60,211 hours, 29,567 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Strut
- Part number: D5757030501500
- Part serial: 02177
- Condition: Excess Play
- Location: Rt Wing Te Flap
- Part time: 57,997 hours, 32,312 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING FLAP INTERCONNECTION STRUT BEARING EXCESSIVE PLAY, FOUND CORROSION THROUGH INSPECTION HOLES. REMOVED AND REPLACED RIGHT WING FLAP INTERCONNECT STRUT PER AMM 27-51-44-0401.
